# SDR AALA202111234432

- Difficulty date: November 23, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,082 hours, 25,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM PER JOB CARD 26L00025010 FOUND EMERGENCY POWER SUPPLY UNIT BATTERY MID LEFT INOPERATIVE. REMOVED AND REPLACED MID LEFT EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
